Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Instanton homology and the Alexander polynomial

Author: Yuhan Lim
Journal: Proc. Amer. Math. Soc. 138 (2010), 3759-3768
MSC (2010): Primary 57R58, 57M27
Published electronically: May 19, 2010
MathSciNet review: 2661575
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that the instanton knot homology $ KHI(K)$ as defined by Kronheimer-Mrowka recovers the Alexander polynomial for knots $ K$ in the 3-sphere.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 57R58, 57M27

Retrieve articles in all journals with MSC (2010): 57R58, 57M27

Additional Information

Yuhan Lim
Affiliation: Murphys, California 95247

Received by editor(s): July 28, 2009
Received by editor(s) in revised form: July 30, 2009, and January 26, 2010
Published electronically: May 19, 2010
Communicated by: Daniel Ruberman
Article copyright: © Copyright 2010 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia